# SDR TWAA9709003

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54349
- Make and model: Boeing 727231
- Aircraft serial: 21968
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 128 - DURING CRUISE, SHUT DOWN NR 2 ENGINE, DUE TO OIL FILTER BYPASS LIGHT ILLUMINATION.  FOUND METAL PARTICLES IN OIL FILTER.  REPLACED NR 2 ENGINE.  ENGINE OPERATION THEN CHECKED NORMAL.  (M)
